International Journal of Theoretical Physics

, Volume 18, Issue 4, pp 239–243

Generalization of Gleason's theorem

  • Thomas Drisch
Article

DOI: 10.1007/BF00671760

Cite this article as:
Drisch, T. Int J Theor Phys (1979) 18: 239. doi:10.1007/BF00671760
  • 59 Downloads

Abstract

The theorem of Gleason is proved without positivity and separability condition.

Copyright information

© Plenum Publishing Corporation 1979

Authors and Affiliations

  • Thomas Drisch
    • 1
  1. 1.Abteilung Mathematik der UniversitätDortmundWest Germany

Personalised recommendations